It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Just finished an accutane course that lasted 5 months.3 months were 80 , 2 months were 40 mg.I was just wondering if these scars would fade on their own.I am not able to go to a derm atm but will do asap.Stopped my course due to tinnitus.I know that some of them may not fade on their own , but any advice on making the healing quicker for the healeble part ?

Also what is that big acne scar called.Dunno if its a scar its just fleshy and i played with it cause i thought it was a zit without an exit hole.My back has only red scars and cleared up really nicely.Just these scars on my chest they are all in one center and doesnt really look nice

Would appriciate any kind of help





All times are GMT -7. The time now is 09:07 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!